MathSciNet Relay Station
MathSciNet bibliographic data
MR2139109 35J60 (53C21)
Taliaferro, Steven D. Existence of large singular solutions of conformal scalar curvature equations in $S^n$. J. Funct. Anal. 224 (2005), no. 1, 192–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement